Skewness-kurtosis bounds for the skewed generalized T and related distributions
AbstractBounds for the skewness kurtosis space corresponding to the skewed generalized T, skewed generalized error, skewed T, and some other distributions are presented and contrasted with the bounds reported by Klaassen et al.(2000) for unimodal probability density functions. The skewed generalized T and skewed generalized error distributions have the greatest flexibility of the distributions considered.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Brigham Young University, Department of Economics, BYU Macroeconomics and Computational Laboratory in its series BYU Macroeconomics and Computational Laboratory Working Paper Series with number 2012-10.
Length: 11 pages
Date of creation: Nov 2012
Date of revision:
Contact details of provider:
Postal: 130 Faculty Office Building, P.O. Box 22363, Brigham Young University, Provo, Utah 84602
Phone: (801) 422-2859
Fax: (801) 422-0194
Web page: http://economics.byu.edu/Pages/MacroLab/MacroLab-Home.aspx
More information through EDIRC
Skewed generalized T; Kurtosis; Skewness;
Other versions of this item:
- Kerman, Sean C. & McDonald, James B., 2013. "Skewness–kurtosis bounds for the skewed generalized T and related distributions," Statistics & Probability Letters, Elsevier, vol. 83(9), pages 2129-2134.
- C50 - Mathematical and Quantitative Methods - - Econometric Modeling - - - General
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McDonald, James B. & Newey, Whitney K., 1988. "Partially Adaptive Estimation of Regression Models via the Generalized T Distribution," Econometric Theory, Cambridge University Press, vol. 4(03), pages 428-457, December.
- Theodossiou, Panayiotis & McDonald, James B. & Hansen, Christian B., 2007.
"Some Flexible Parametric Models for Partially Adaptive Estimators of Econometric Models,"
Economics Discussion Papers
2007-13, Kiel Institute for the World Economy.
- Theodossiou, Panayiotis & McDonald, James B. & Hansen, Christian B., 2007. "Some Flexible Parametric Models for Partially Adaptive Estimators of Econometric Models," Economics - The Open-Access, Open-Assessment E-Journal, Kiel Institute for the World Economy, vol. 1(7), pages 1-20.
- Christian Hansen & James B. McDonald & Whitney Newey, 2007.
"Instrumental variables estimation with flexible distribution,"
CeMMAP working papers
CWP21/07, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Hansen, Christian & McDonald, James B. & Newey, Whitney K., 2010. "Instrumental Variables Estimation With Flexible Distributions," Journal of Business & Economic Statistics, American Statistical Association, vol. 28(1), pages 13-25.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Kerk Phillips).
If references are entirely missing, you can add them using this form.